# SDR ASAA2022050838242

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 24,720 hours, 7,692 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Heater
- Part number: 457311382
- Part serial: YB052967
- Condition: Leaking
- Location: #1 Engine
- Part time: 24,720 hours, 7,692 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING #1 ENG HMU AND FUEL SERVO HEATER LEAK CHECK FOUND SERVO FUEL HEATER CAP LEAKING. GROUNDED - YES. REMOVED AND REPLACED #1 ENG SERVO FUEL HEATER IAW B737-900 AMM 73-11-07 THROUGH STEP 3. E. 6. L. #1 ENG SERVO FUEL HEATER INSTALLATION TEST PASSED. NO LEAK. REF AMM 73-11-07.
